# SDR VTZA95062

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Pod
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-BOS - FLT 6481 - DURING CLIMB-OUT, THE POD SMOKE LIGHT ILLUMINATED.  AN INFLIGHT EMERGENCY WAS DECLARED AND ACFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 21787 IAW MEL 26-3 ON THE FIRE DETECTION SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 21787 ON 02-18-95 BY REPLACING THE SMOKE DETECTOR.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
